Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant. Experiencing bleeding and clots after orgasm. Could the orgasm have triggered a miscarriage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am 5 weeks and 6 days pregnant. Yesterday I experienced a bit of red bleeding, including clots, after I had an orgasm. I went to have a U/S, and the docter told me that the foetus implanted very low in the uterus. He also said my uterus has a bit of a heart shape. It could be that I am miscarrying. I am not losing any blood anymore, but I do have menstruation like cramping. If I am not miscarrying, what could the reason of the bleeding and clots have been? Could the orgasm have triggered a miscarriage? Does a low implanted foetus have a chance to survive? I have many questions, as due to langauge problems it was difficult to communicate with the doctor... Thank you for your answers.
Posted Mon, 27 Aug 2012 in Pregnancy
Answered by Dr. Shanthi.E 3 hours later

Thanks for posting your query.

The common causes of early pregnancy bleeding at 6 weeks to 8 weeks are threatened abortion, spontaneous abortion. The other causes include placenta previa and abruption of the placenta that may happen later in the pregnancy.

In your case, the low-implanted fetus seems like the most likely cause for the bleed.

I do not think the orgasm has triggered the miscarriage.

The chances of low implanted fetus to survive are very less.

I am sorry, this is your first pregnancy and it seems like a miscarriage to me.

Please repeat the ultrasound after 2 days to check for the viability of the fetus.

Do write to me about all your queries, I shall try my best to help you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor